Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Relative extrema of pairs of quadratic and Hermitian forms


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 26 (1924), 479-494
MSC: Primary 11H55; Secondary 11E39
Erratum: Trans. Amer. Math. Soc. 27 (1925), 600.
MathSciNet review: 1501293
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11H55, 11E39

Retrieve articles in all journals with MSC: 11H55, 11E39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1924-1501293-7
Article copyright: © Copyright 1924 American Mathematical Society